# SDR SWAA2025061677350

- Difficulty date: June 2, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 29,413 hours, 14,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 AND LBL34 WL167.68<[01] REMOVED; REPLACED AND INSTALLED NEW L/H BS663 UPPER ATTACH ANGLE LBL 6 TO LBL 65PER SRM 51-40-02-0G-0; DWG144A7100 REV: -; DWG 111A7000 REV: -; DWG 111A1000 REV: -.AND DWG 111A1000 REV: B.
